Position:
Lecturer
Department:
Department of Mathematics (DM)
Room:
NB 630
eMail:
Phone:
+421 259 325 332
Fax:
+421 252 495 177
Research activities:
Ordered algebraic systems
Availability:

Selected publications

Article in journal

  1. M. Jasem: On Isometries in GMV-Algebras. Mathematica Slovaca, no. 5, vol. 61, pp. 827–833, 2011.

Article in conference proceedings

  1. M. Jasem: On Convergence with a Fixed Regulator in Riesz Groups. Editor(s): O. Šedivý, D. Vallo, K. Vidermanová, In ACTA MATHEMATICA 14, UKF v NITRE, vol. 14, pp. 95–100, 2011.
  2. M. Jasem: Relatively Uniform Convergence in Dually Residuated Lattice Ordered Semigroups. Editor(s): M. Kováčová, In Aplimat 2011, Faculty of Mechanical Engineering STU, vol. 10, pp. 129–135, 2011.
  3. M. Jasem: On convergence with a fixed regulator in dually residuated lattice ordered semigroups. Editor(s): D. Andrejsová, J. Hozman, In Proceedings of International Conference Presentation of Mathematics'11, Technická univerzita v Liberci, pp. 69–77, 2011.
Facebook / Youtube

Facebook / Youtube

RSS